# SDR SWAA2022081827282

- Difficulty date: July 8, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN CRACKED FRAME AT BS312 11' BELOW S-4L WL283. MARKED. / [01] REMOVED DAMAGE ON FRAME AT BS312; 11' BELOW S-4L WL283 IAW SRM 51-10-02.;[02] REMOVED DAMAGE ON FRAME AT BS312; 11' BELOW S-4L WL283 IN AN AREA OF 1' X .2' IAW SRM 51-10-02.;[03] REQUEST NDI FOR CRACK FREE CONDITION ON FRAME AT BS312; 11' BELOW S-4L WL283.;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[05] COMPLETE;[06] CERTIFY;[07] REPAIRED ON EA FAULT TTG8Q00DKPDE;[08] VERIFIED REPAIRED ON EA FAULT TTG8Q00DKPDE;[09] VERIFIED REPAIRED ON EA FAULT TTG8Q00DKPDE AND MEASUREMENT TABLE.
